# SDR 98ZZZX488

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69622
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0904
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08421022
- Condition: Failed
- Location: Nlg Idler
- Part time: 5,234 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WAS SELECTED 'UP'.  LOUD BANG WAS HEARD.  UPON INSPECTION, NOSE GEAR IDLER BELLCRANK WAS BROKEN OUT WHERE MAIN DRIVE TUBE FROM GEAR MOTOR ATTACHES TO IT.  PART IS HARD TO PROPERLY INSPECT. RECOMMEND REMOVAL AND AND TESTING AT AT ANNUAL INSPECTION.
